# SDR QXEA2014092500799

- Difficulty date: September 19, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 5,876 hours, 6,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 IS CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05, STEP 4E, SRM 51-40-15, STEP 6M, SRM 51-41-00.
